×

The coerciveness problem for integro-differential forms. (English) Zbl 0119.32302


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Aronszajn, N., On coercive integro-differential quadratic forms, Conference on Partial Differential Equations, University of Kansas, 1954, Thechnical Report No. 14, pp. 94-106. · Zbl 0067.32702
[2] Browder, F. E., On the regularity properties of solutions of elliptic differential equations, Comm. Pure. Appl. Math., 9, 351-361 (1956) · Zbl 0070.09601 · doi:10.1002/cpa.3160090307
[3] Garding, L., Dirichlet’s problem for linear elliptic partial differential equations, Math. Scandinavica, 1, 55-72 (1953) · Zbl 0053.39101
[4] Lions, J. L., Sur les probièmes aux limites du type dérivée oblique, Ann. Math., 64, 207-239 (1956) · Zbl 0074.08103 · doi:10.2307/1969970
[5] Nirenberg, L., Remarks on strongly elliptic partial differential equations, Comm. Pure. Appl. Math., 8, 648-674 (1955) · Zbl 0067.07602 · doi:10.1002/cpa.3160080414
[6] Prodi, G., Trace sulla frontiera delle funzioni di Beppo Levi, Rend. Sem. Math. di Padova, 26, 36-60 (1956) · Zbl 0072.32802
[7] Schechter, M., On estimating elliptic partial differential operators in theL_2 norm, Amer. J. Math., 79, 431-443 (1957) · Zbl 0079.11701 · doi:10.2307/2372690
[8] Schechter, M., On estimating partial differential operators, II., Bull. A. M. S., 63, 242-242 (1957)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.